# SDR ASAA2017061021031

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 3,142 hours, 1,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY LIGHT COVER MISSING.  ACFT GROUNDED. REINSTALLED EMERGENCY LIGHT COVER.
